MathSciNet Relay Station
MathSciNet bibliographic data
MR2013074 (2004j:92061) 92D25 (34C10 34D23)
Aziz-Alaoui, M. A.; Daher Okiye, M. Boundedness and global stability for a predator-prey model with modified Leslie-Gower and Holling-type II schemes. Appl. Math. Lett. 16 (2003), no. 7, 1069–1075.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement